A 21-year-old female asked:
Disclaimer

is my paragard iud causing me to get dizzy, feel confused, i feel off balanced? i think it has something to do with the copper? anything i can take ?:

2 doctor answers
Dr. Timothy Raichle
21 years experience Obstetrics and Gynecology
No: This is not a side effect of this iud. You should talk to your doctor as these symptoms are probably related to something else.
Answered on Mar 19, 2014
1
1 thank
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Unlikely: These aren't common symptoms or side effects for the paraguard iud. Sometimes women have increased bleeding or irregular bleeding with paraguard, but not confusion and imbalance. If you were having a lot of bleeding, you could be anemic and these would be symptoms of anemia. Consider seeing your family physician or gp to discuss these other symptoms you are having. Best wishes.
Answered on Apr 30, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Addagada Rao
55 years experience General Surgery
Must see your: gynecologist ,for evaluation and possible removal IUD may be eroding the uterine wall one of the known complication
1
1 thank
A 25-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
What's your due date: This is very easy to answer but you need your due date. If you know your due date then type that into a reverse due date calculator available for free ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Howard Feinberg
36 years experience Rheumatology
SLE : Confusion and dizziness are common symptoms with many causes. When they occur during every lupus flair the SLE is the most likely cause. These sympt ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
Another reason: The paraguard doesn't typically cause periods to go away, unlike the Mirena (levonorgestrel) iud which does. I would see a doctor because dizzy spell ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month